# SDR USAA2012060600009

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 46,540 hours, 17,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 17 LEFT INOPERATIVE - RELAMP NO HELP.  INSTALLED NEW SEAT HARNESS AT ROW 17 LEFT IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-48-14.  SYSTEM CHECKS GOOD IAW AIRBUS MAINTENANCE MANUAL 33-51-00-710-001A.
